Minimal area problems for functions with integral representation

Dov Aharonov, Harold S. Shapiro, Alexander Yu Solynin

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

We study the minimization problem for the Dirichlet integral in some standard classes of analytic functions. In particular, we solve the minimal area a2 -problem for convex functions and for typically real functions. The latter gives a new solution to the minimal area a2 -problem for the class 5 of normalized univalent functions in the unit disc.

Original languageEnglish
Pages (from-to)83-111
Number of pages29
JournalJournal d'Analyse Mathematique
Volume98
DOIs
StatePublished - 2006

Fingerprint Dive into the research topics of 'Minimal area problems for functions with integral representation'. Together they form a unique fingerprint.

Cite this